Duke Mathematical Journal

On the center of quiver Hecke algebras

P. Shan, M. Varagnolo, and E. Vasserot

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We compute the equivariant cohomology ring of the moduli space of framed instantons over the affine plane. It is a Rees algebra associated with the center of cyclotomic degenerate affine Hecke algebras of type A. We also give some related results on the center of quiver Hecke algebras and the cohomology of quiver varieties.

Article information

Source
Duke Math. J., Volume 166, Number 6 (2017), 1005-1101.

Dates
Received: 1 November 2014
Revised: 13 July 2016
First available in Project Euclid: 10 February 2017

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1486695669

Digital Object Identifier
doi:10.1215/00127094-3792705

Mathematical Reviews number (MathSciNet)
MR3635899

Zentralblatt MATH identifier
1380.20005

Subjects
Primary: 06B15: Representation theory
Secondary: 20C08: Hecke algebras and their representations

Keywords
quiver Hecke algebras quiver varieties categorification

Citation

Shan, P.; Varagnolo, M.; Vasserot, E. On the center of quiver Hecke algebras. Duke Math. J. 166 (2017), no. 6, 1005--1101. doi:10.1215/00127094-3792705. https://projecteuclid.org/euclid.dmj/1486695669


Export citation

References

  • [1] T. Arakawa, Representation theory of W-algebras, Invent. Math. 169 (2007), 219–320.
  • [2] N. Arbesfeld and O. Schiffmann, “A presentation of the deformed $W_{1+\infty}$-algebra” in Symmetries, Integtable Systems and Representations, Springer Proc. Math. Stat. 40, Springer, Heidelberg, 1–13, 2013.
  • [3] A. Beliakova, Z. Guliyev, K. Habiro, and A. Lauda, Trace as an alternative decategorification functor, Acta Math. Vietnam. 39 (2014), 425–480.
  • [4] A. Beliakova, K. Habiro, A. Lauda, and M. Zivkovic, Trace decategorification of categorified quantum $\mathfrak{sl}_{2}$, Math. Ann., published electronically 17 March 2016.
  • [5] J. Bernstein, “Traces in categories” in Operator Algebras, Unitary Representations, Enveloping Algebras, and Invariant Theory (Paris, 1989), Progr. Math. 92, Birkhäuser, Boston, 1990, 417–423.
  • [6] J. Bernstein and V. Lunts, Equivariant Sheaves and Functors, Lecture Notes in Math. 1578, Springer, Berlin, 1994.
  • [7] A. Braverman, M. Finkelberg, and H. Nakajima, Instanton Moduli Spaces and $W$-Algebras, Astérisque 385, Soc. Math. France, Paris, 2016.
  • [8] J. Brundan, Centers of degenerate cyclotomic Hecke algebras and parabolic category $\mathcal{O}$, Represent. Theory 12 (2008), 236–259.
  • [9] J. Brundan and A. Kleshchev, Schur-Weyl duality for higher levels, Selecta Math. (N.S.) 14 (2008), 1–57.
  • [10] S. Cautis and A. Lauda, Implicit structure in $2$-representations of quantum groups, Selecta Math. (N.S.) 21 (2015), 201–244.
  • [11] C. De Concini, G. Lusztig, and C. Procesi, Homology of the zero-set of a nilpotent vector field on a flag manifold, J. Amer. Math. Soc. 1 (1988), 15–34.
  • [12] D. Edidin and W. Graham, Equivariant intersection theory, Invent. Math. 131 (1998), 595–634.
  • [13] B. Enriquez, PBW and duality theorems for quantum groups and quantum current algebras J. Lie Theory 13 (2003), 21–64.
  • [14] B. Fantechi and L. Göttsche, Orbifold cohomology for global quotients, Duke Math. J. 117 (2003), 197–227.
  • [15] E. Frenkel, V. Kac, A. Radul, W. Wang, $W_{1+\infty}$ and $W(\mathfrak{g}\mathfrak{l}_{N})$ with central charge $N$, Commun. Math. Phys. 170 (1995), 337–357.
  • [16] S.-J. Kang and M. Kashiwara, Categorification of highest weight modules via Khovanov-Lauda-Rouquier algebras, Invent. Math. 190 (2012), 699–742.
  • [17] S.-J. Kang, M. Kashiwara, and E. Park, Geometric realization of Khovanov-Lauda-Rouquier algebras associated with Borcherds-Cartan data, Proc. London Math. Soc. (3) 107 (2013), 907–931.
  • [18] M. Kashiwara, Biadjointness in Khovanov-Lauda-Rouquier algebras, Publ. Res. Inst. Math. Sci. 48 (2012), 501–524.
  • [19] B. Keller, Invariance and localization for cyclic homology of DG algebras, J. Pure Appl. Algebra 123 (1998), 223–273.
  • [20] B. Keller, On the cyclic homology of ringed spaces and schemes, Doc. Math. 3 (1998), 231–259.
  • [21] M. Khovanov and A. Lauda, A diagrammatic approach to categorification of quantum groups, I, Represent. Theory 13 (2009), 309–347.
  • [22] M. Khovanov and A. Lauda, A diagrammatic approach to categorification of quantum groups, II, Trans. Amer. Math. Soc. 363 (2011), 2685–2700.
  • [23] M. Khovanov and A. Lauda, A categorification of quantum $\mathrm{sl}(n)$, Quantum Topol. 1 (2010), 1–92.
  • [24] A. Kleshchev, Linear and Projective Representations of Symmetric Groups, Cambridge Tracts in Math. 163, Cambridge Univ. Press, Cambridge, 2005.
  • [25] R. Kodera and K. Naoi, Loewy series of Weyl modules and the Poincaré polynomials of quiver varieties, Publ. Res. Inst. Math. Sci. 48 (2012), 477–500.
  • [26] S. Kumar, Kac-Moody Groups, Their Flag Varieties and Representation Theory, Progr. Math. 204, Birkhäuser, Boston, 2002.
  • [27] M. Lehn and C. Sorger, Symmetric groups and the cup product on the cohomology of Hilbert schemes, Duke Math. J. 110 (2001), 345–357.
  • [28] G. Lusztig, Cuspidal local systems and graded Hecke algebras, I, Inst. Hautes Étud. Sci. Publ. Math. 67 (1988), 145–202.
  • [29] S. Lyle and A. Mathas, Blocks of cyclotomic Hecke algebras, Adv. Math. 216 (2007), 854–878.
  • [30] T. V. Moody, S. E. Rao, and T. Yokonuma, Toroidal Lia elgebras and vertex representations, Geom. Dedicata 35 (1990), 283–307.
  • [31] K. Naoi, Weyl modules, Demazure modules and finite crystals for non-simply laced type, Adv. Math. 229 (2012), 875–934.
  • [32] H. Nakajima, Quiver varieties and finite dimensional representations of quantum affine algebras, J. Amer. Math. Soc. 14 (2000), 145–238.
  • [33] H. Nakajima, “Extremal weight modules of quantum affine algebras” in Representation Theory of Algebraic Groups and Quantum Groups, Adv. Stud. Pure Math. 40, Math. Soc. Japan, Tokyo, 2004, 343–369.
  • [34] H. Nakajima and K. Yoshioka, “Lectures on instanton counting” in Algebraic Structures and Moduli Spaces, CRM Proc. Lecture Notes 38, Amer. Math. Soc., Providence, 2004, 31–101.
  • [35] R. Rouquier, Quiver Hecke algebras and 2-Lie algebras, Algebra Colloq. 19 (2012), 359–410.
  • [36] R. Rouquier, 2-Kac-Moody algebras, preprint, arXiv:0812.5023v1.
  • [37] O. Schiffmann and E. Vasserot, Cherednik algebras, W-algebras and the equivariant cohomology of the moduli space of instantons on $\mathbb{A}^{2}$, Publ. Math. Inst. Hautes Études Sci. 118 (2013), 213–342.
  • [38] E. Vasserot, Sur l’anneau de cohomologie du schéma de Hilbert de $\mathbb{C}^{2}$, C. R. Acad. Sci. Paris Sér. I Math 332 (2001), 7–12.
  • [39] V. Varagnolo and E. Vasserot, Double-loop algebras and the Fock space, Invent. Math. 133 (1998), 133–159.
  • [40] B. Webster, Knot invariants and higher representation theory, preprint, arXiv:1309.3796.